Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Corrigenda: ``Limiting precision in differential equation solvers'' (Math. Comp. 28 (1974), 141-144)

Author: L. F. Shampine
Journal: Math. Comp. 28 (1974), 1183
MSC: Primary 65L05
Original Article: Math. Comp. 28 (1974), 141-144.
MathSciNet review: 0343626
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05

Retrieve articles in all journals with MSC: 65L05

Additional Information

PII: S 0025-5718(1974)0343626-9
Article copyright: © Copyright 1974 American Mathematical Society